American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Jeno Szigeti. New determinants and the Cayley-Hamilton Theorem for matrices over Lie nilpotent rings. Proc. Amer. Math. Soc. 125 (1997) 2245-2254. MR 1389540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wen Xin Ma and Michel L. Racine. Minimal identities of symmetric matrices . Trans. Amer. Math. Soc. 320 (1990) 171-192. MR 961598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chen-Lian Chuang. On ranges of polynomials in finite matrix rings . Proc. Amer. Math. Soc. 110 (1990) 293-302. MR 1027090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan Okniński and Mohan S. Putcha. PI semigroup algebras of linear semigroups . Proc. Amer. Math. Soc. 109 (1990) 39-46. MR 1013977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chen-Lian Chuang. $*$-differential identities of prime rings with involution . Trans. Amer. Math. Soc. 316 (1989) 251-279. MR 937242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nikolaus Vonessen. Actions of linearly reductive groups on affine PI algebras. Memoirs of the AMS 81 (1989) MR 990363.
Book volume table of contents   

[7] Chan Huh. Invariants of finite abelian groups acting on the algebra of two $2\times 2$ generic matrices . Proc. Amer. Math. Soc. 104 (1988) 716-722. MR 964848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Qing Chang. Some consequences of the standard polynomial . Proc. Amer. Math. Soc. 104 (1988) 707-710. MR 964846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chen-Lian Chuang. GPIs having coefficients in Utumi quotient rings . Proc. Amer. Math. Soc. 103 (1988) 723-728. MR 947646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Barbara Cortzen and Lance W. Small. Finite extensions of rings . Proc. Amer. Math. Soc. 103 (1988) 1058-1062. MR 954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Lanski. Correction to: ``Differential identities in prime rings with involution'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 291} (1985), no.\ 2, 765--787; MR0800262 (87f:16013)] . Trans. Amer. Math. Soc. 309 (1988) 857-859. MR 929671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel R. Farkas. Semisimple representations and affine rings . Proc. Amer. Math. Soc. 101 (1987) 237-238. MR 902534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lieven Le Bruyn. Trace rings of generic $2$ by $2$ matrices. Memoirs of the AMS 66 (1987) MR 878906.
Book volume table of contents   

[14] S. Montgomery and L. W. Small. Some remarks on affine rings . Proc. Amer. Math. Soc. 98 (1986) 537-544. MR 861745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward Formanek. Functional equations for character series associated with $n\times n$ matrices . Trans. Amer. Math. Soc. 294 (1986) 647-663. MR 825728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William D. Blair. Rings with a bounded number of generators for right ideals . Proc. Amer. Math. Soc. 98 (1986) 1-6. MR 848862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles Lanski. A note on GPIs and their coefficients . Proc. Amer. Math. Soc. 98 (1986) 17-19. MR 848865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. E. Simons. Definable principal congruences and $R$-stable identities . Proc. Amer. Math. Soc. 97 (1986) 11-15. MR 831376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edward Formanek and A. H. Schofield. Groups acting on the ring of two $2\times 2$ generic matrices and a coproduct decomposition of its trace ring . Proc. Amer. Math. Soc. 95 (1985) 179-183. MR 801319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles Lanski. Differential identities in prime rings with involution . Trans. Amer. Math. Soc. 291 (1985) 765-787. MR 800262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Louis H. Rowen. Brauer factor sets and simple algebras . Trans. Amer. Math. Soc. 282 (1984) 765-772. MR 732118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. R. Goodearl and L. W. Small. Krull versus global dimension in Noetherian P.I. rings . Proc. Amer. Math. Soc. 92 (1984) 175-178. MR 754697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF

[24] G. E. Simons. Varieties of rings with definable principal congruences . Proc. Amer. Math. Soc. 87 (1983) 397-402. MR 684626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Amiram Braun. The radical in a finitely generated P. I. algebra. Bull. Amer. Math. Soc. 7 (1982) 385-386. MR 663790.
Abstract, references, and article information   
View Article: PDF

[26] Richard Resco, Lance W. Small and J. T. Stafford. Krull and global dimensions of semiprime Noetherian PI-rings . Trans. Amer. Math. Soc. 274 (1982) 285-295. MR 670932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. J. Sarraillé. Noetherian PI rings not module-finite over any commutative subring . Proc. Amer. Math. Soc. 84 (1982) 457-463. MR 643729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Cohen and Susan Montgomery. Trace-like functions on rings with no nilpotent elements . Trans. Amer. Math. Soc. 273 (1982) 131-145. MR 664033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ellen E. Kirkman and James Kuzmanovich. Hereditary finitely generated algebras satisfying a polynomial identity . Proc. Amer. Math. Soc. 83 (1981) 461-466. MR 627670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Amiram Braun. A note on Noetherian P.I. rings . Proc. Amer. Math. Soc. 83 (1981) 670-672. MR 630034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2